# SDR FDEA201307241651

- Difficulty date: July 24, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB192510
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RT WING L/E NR 8 SLAT LOWER INNER SKIN REMOVAL, FOUND INTERNAL NR 5 RIB DAMAGED AT XOS 1030.5.  REPAIRED IAW EA 1-5750-166142.  REPAIR CLASSIFIED MAJOR  IAW GMM 6-2-100, REV 116.
